# SDR AALA20150930007

- Difficulty date: September 30, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 44,857 hours, 13,081 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CRUISE, RECEIVED LT GEN & BUS OFFLINE INDICATION.  R & R CONNECTOR PLUGS D114P AT PYLON FIREWALL CONNECTORS IAW 20-23-01 & 20-63-02.  ACCOMPLISHED IDG ADJUSTMENT & TEST IAW 24-11-00.  OPERATIONAL CHECKED GOOD.  SEE ALSO AALA2015100500.
